# SDR CKSA97060

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MG
- Make and model: Doug DC-8-62
- Aircraft serial: 46098
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Misdrilled
- Location: Ws 366
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND MISDRILLED HOLES IN FRONT SPAR XFS366.  REPAIRED IAW SKETCH AIA/E/2376.  CORROSION TASK CARD NUMBER 116L/R-0552.  NON-ROUTINE TASK CARD NUMBER 84740.
